Continuous selections of solution sets to Volterra integral inclusions in Banach spaces
MetadataShow full metadata
We consider a nonlinear Volterra integral equation governed by an m-accretive operator and a multivalued perturbation in a separable Banach. The existence of a continuous selection for the corresponding solution map is proved. The case when the m-accretive operator in the integral inclusion depends on time is also discussed.
CitationAizicovici, S., & Staicu, V. (2006). Continuous selections of solution sets to Volterra integral inclusions in Banach spaces. Electronic Journal of Differential Equations, 2006(01), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.